# SDR YENA2020121100588

- Difficulty date: December 8, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 62,529 hours, 22,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 845013
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,342 hours, 1,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 320 SLC-FLL: AFT EMERGENCY LIGHT BATTERY AULT ON SELF TEST.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY, IAW AMM 33-51-00.  ALL FUNCTION NORMAL, NO FAULT LIGHT.
